# SDR CALA2025020502204

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 87,820 hours, 17,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY INSPECT {B767-25-3-0189} - DOOR 2 LH FWD FACING & CTR AFT FACING FLT CREWSEAT EMERG FLASHLIGHT BATTERY EXPIRED BATTERY REPLACED, IAW AMM 25-60-00-210-801-C1. PARTS USED: 78-2525-3-0058, QTY :1
